Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffering from chesty cold and bad cough, unpleasant taste in mouth. Suggestion?

I have had a chesty cold with a bad cough , picked up in India (I live in Europe). The cough and cold have calmed down after about 12 days but my chest still feels weird, unpleasant and if I do cough I bring up white foamy saliva/phlem with a bit of yellow from my chest or throat . I have a really unpleasant taste in my mouth and am also off my food (just the past 24 hours). I don t understand why I m not feeling better as the cough and the cold are pretty much gone. I also have very low energy.
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

I guess you need to get chest xray and sputum examination done.Rarely this can be tuberculosis which is quiet common in India.Prolong symptoms and low on energy are often pointer towards TB. So please get investigation done to determine causative organism to plan appropriate treatment.

Answered: Sun, 24 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor